MAUDE Adverse Event Report: EDWARDS LIFESCIENCES IRVINE FOGARTY; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES IRVINE FOGARTY; CATHETER, EMBOLECTOMY
Model Number 12TLW803F
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda product code: kra: catheter, continuous flush.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that the balloon would not deflate.The doctor was filling it up with contrast and then when they tried to deflate it, it does not deflate.They will then dilute it and try to deflate it, and it will not go down.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The device was not returned therefore no evaluation could be performed since no objective evidence such as product samples, imagery, or videos was provided for investigation.As such, based on available information, a definite root cause is unable to be determined at this time.As part of the manufacturing process 100% of the units go through a full visual inspection process.A device history record review was completed and documented that the device met all specifications upon distribution.

Brand Name
FOGARTY
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key20604360
Report Number2015691-2024-08313
Device Sequence Number12739989
Product Code DXE
UDI-Device Identifier00690103043501
UDI-Public(01)00690103043501(17)261112(11)240813(10)65906518
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K892410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12TLW803F
Device Lot Number65906518
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown